# SDR DALA2025072105460

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1090110) RT SIDE AFT CABIN FLOOR DRAIN SUPPORT HAS CORROSION ON UPPER SURFACE, STA 959 RBL 49. REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN STA 967 RBL 49 IAW B 737 SRM 51-40-02.
